MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, GERMAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, GERMAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-61
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during repair by getinge field service engineer, the cs100 intra-aortic balloon pump (iabp) unit had console damage.There was no patient involvement.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
There was no patient involvement.It was reported that while replacing a solenoid board of a cs100 intra-aortic balloon pump (iabp), a getinge field service engineer (fse) broke the glass tubing while taking it out.The fse also stated that it was not a component defect but a moment of inattention.
 
Additional Manufacturer Narrative
In order to fix the issue, the fse replaced the blood detect tubing assembly (b)(6).The fse performed service and functional tests and confirmed that the unit was operational.The unit was then returned to the customer and cleared for clinical use.
 
Additional Manufacturer Narrative
Ms.(b)(6) is the customer contact.Occupation medical equipment manager, medical equipment department.+(b)(6) , e-mail (b)(6).

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, GERMAN, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key15520059
Report Number2249723-2022-02421
Device Sequence Number17649540
Product Code DSP
UDI-Device Identifier10607567112671
UDI-Public10607567112671
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-3013-61
Device Catalogue Number0998-00-3013-61
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2022
Supplement Date Received by Manufacturer07/17/2023
07/19/2023
Initial Report FDA Received Date09/30/2022
Supplement Report FDA Received Date07/18/2023
07/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2005
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexPrefer Not To Disclose